advertisement
Question
Posted by: Di | 2011-03-14

pain in feet,ankles and lower legs, knees

Last 6 weeks experiencing pain under feet,tendons in ankles ,calf and knee pain.Doctor took blood tests and diagnosis was vitamin B12 deficiency. Prescribed water retention tablets.Arthritus and gout is negative. what else can be the problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Di
Give the medication chance to work and take Vit B 12 supplements. If you don't have red and swollen joints, and no gout or signs of arthritis, it could be nerve pain due to vit B deficiency but you can also try using Magnesium and Calcium supplements.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Dr Bets | 2011-03-17

Di, normally you would just get rid via excess vit B through the urine. Follow the instructions on the bottle re suggested dosage per day. One should be careful with vit Vit A, D, E and K as these can build up in the body.
dr Bets

Reply to Dr Bets
Posted by: Di | 2011-03-15

Can one overdose on vitamin B or B12 supplements and what are the signss. How much is too much if one is taking a multivitamin or another vitamin that contsains a small amount of vitamin B together with a vitamin B supplement.

Reply to Di
Posted by: Cyberdoc | 2011-03-14

Hallo Di
Give the medication chance to work and take Vit B 12 supplements. If you don't have red and swollen joints, and no gout or signs of arthritis, it could be nerve pain due to vit B deficiency but you can also try using Magnesium and Calcium supplements.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement